# SDR UPS804837

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 879-884
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LONGERON 24L HAS A 5 INCH LONG CRACK AT FS 879 TO 884 LOWER FLANGE RADIUS.  MAINTENANCE REPAIRED THE LONGERON IAW SRM 53-2-2.
